Contribution on the existence of solutions of coupled FBSDEs with monotone coefficients

Djibril Ndiaye

Abstract


In this paper, we prove existence of a solution of a class of Forward Backward Stochastic Differential Equations (FBSDE) with Poisson random jumps  by weakening the usual Lipschitz conditions on the  generator of the backward equation with  jumps  and the drift of the forward equation with  jumps.   These coefficients are monotonic but can be discontinuous   and the diffusion term can be degenerated.

Full Text: PDF

How to Cite this Article:

Djibril Ndiaye, Contribution on the existence of solutions of coupled FBSDEs with monotone coefficients, Journal of Mathematical and Computational Science, Vol 3, No 2 (2013), 720-735

Copyright © 2013 Djibril Ndiaye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS